# SDR 7GMB1153110820161

- Difficulty date: November 8, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 4,105 hours, 3,318 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14013850401
- Part serial: NSN
- Condition: Intermittent
- Location: Spoiler Sys
- Part time: 4,105 hours, 3,318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SPOILER FAIL EICAS MESSAGE ILLUMINATED EVERY TWENTY TO THIRTY SECONDS WHILE ON THE GROUND AFTER LANDING. MAINTENANCE TROUBLESHOT. REMOVED AND REPLACED SPOILER CONTROL UNIT. OPS CHECKED GOOD.
